# SDR SWAA2017111517771

- Difficulty date: November 7, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 51,747 hours, 31,793 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 663 BULKHEAD WEB CRACKED.  REPAIRED THE BULKHEAD WEB IAW SRM AND DWG.
